Patient :I am five weeks pregnant and just discontinued taking 1800 mgs of Trileptal(oxcarbazepine) and Minocycline 100 mgs twice a day. Should I be concerned I didn't quit the medication in time to avoid abnormalities in the fetus?
Thanks for the query at ATD about your health care.
I have gone through your history and understand your concerns.
Yes, you have to stop these drugs at right time and you stop it at right time but you have to go for an ultrasound to see that there is no side effects on baby growth.
As you stop taking triptal, you have to take other type of antiepileptic drug which is safe during pregnancy to avoid seizures.
Hope found useful.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.